# SDR FDEA200907102567

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610655206
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP GROOVES UNDER FWD AND AFT FITTINGS AFTER DOOR STOP FITTING REMOVAL.  AT LT FWD DOOR FRAME REPAIR PERFORMED BY BLEND OUT THE DAMAGE, NDT FOR CRACK FREE CONDITION , SPOTFACING THE HOLES AND INSTALLING A FILLER IAW RAS 70522655/009/2009 ISS. A,  APPROVED BY EA 6-5310-131256.
